# SDR USAA2011042091557

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 54,967 hours, 37,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 CHECK - EXTERIOR FUSELAGE SKIN CRACKED AT BS 727G, S25L.  REPAIRED FUSELAGE SKIN AT BS 727G, S25L IAW EA 102916.
